# SDR 9521909997

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY EXIT LIGHT BROKEN ON THE LEFT SIDE OF THE AFT FLIGHT ATTENDANT SEAT.  REPLACED LIGHT ASSEMBLY AND OPERATIONAL CHECK GOOD.
